# SDR MWEA98270

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2777930
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT FS 351 WAS FOUND TO HAVE CORROSION BETWEEN LONGERON 28L TO 28R.  CORROSION WAS BLENDED BEYOND LIMITS.  REMOVED AND REPLACED SECTION OF FRAME.
